Cancer chemotherapy-induced peripheral neuropathy (CIPN) often results in discontinuation of treatment with potentially useful anticancer drugs and may deteriorate the patient’s quality of life. This study investigated the effect of contact needle therapy (CNT) on CIPN caused by responsible chemotherapeutic agents as taxanes and oxaliplatin. Six patients with CIPN were treated with CNT. The severity of CIPN was evaluated using the Common Terminology Criteria for Adverse Events (CTCAE) version 4 and FACT/GOG-Ntx before and after CNT. After the treatment, all of the patients showed some improvement. Four patients showed apparent improvement in breakthrough pain. One of the cases had difficulty in walking because of CIPN in lower extremities, but after 2 times of CNT, he could walk without pain and could continue the chemotherapy. Although its putative mechanisms remain elusive, CNT has strong potential as an adjunctive therapy in CIPN. Well-designed clinical trials with adequate sample size and power are necessary to confirm the findings of this study.